Apologies if this sort of thing has been posted before (or if it's an utterly stupid question ) but I wondered what effect Microgynon 30 might have on early pregnancy?
I have recently begun to suspect I might be pregnant, but so far have dismissed the idea since I have continued to have periods. However, my last two periods have both been several days late and have been very different to normal - much lighter in colour and much thinner blood. I also had an "extra" period in between which lasted for about three days, which has never happened to me before. I always believed that any bleeding during early pregnancy was usually spotting, rather than anything like a period, and certainly not regular enough to bleed continuously for the normal length of time, as with a normal period. So would the fact that I am still having periods, however different they seem to normal, indicate that there is little to no chance of pregnancy? I have recently begun to feel nauseated immediately upon waking and this feeling comes and goes in "waves" throughout the day, which was the first indicator during my last pregnancy.
I think what I wanted to enquire was as to whether or not my contracteptive pill may cause my body to mimic periods, or if there really is no chance that I could be pregnant and I should just head off to the doctors to see if something else could be wrong with me.
Well, yes, pregnancy is always a possibility. But the pill can mess up your period. And I would guess that if you are still getting periods, then it means you aren't pregnant. And the pill can cause nausea too.
My inclination is to say you are not pregnant. But of course it always is a possibility. Check with the doc to be safe, or just take a home test.